# SDR 99ZZZX4582

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437AL
- Make and model: Bell 407
- Aircraft serial: 53141
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 407340340101
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 25-HOUR AD INSPECTION.  50-HOUR PMI LAST 50-HOUR INSPECTION DONE AT 2,867.5 HOURS.  AFT LAMINATE OF NR 6 DISC PACK CRACKED.
